# SDR 96ZZZX3772

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4636U
- Make and model: Cessna 210N
- Aircraft serial: 21064794
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Strainer
- Part number: 075600514
- Condition: Corroded
- Location: Fuel System
- Part time: 2,400 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL STRAINER ASSEMBLY FOUND TO HAVE SEVERE CORROSION ON THE INLET TUBE WHERE THE FILTER TOUCHES IT.  THIS CAUSED HOLES IN THE TUBE AND ALLOWED UNFILTERED FUEL TO THE ENGINE.  SUBMITTER STATED SAME PART NUMBER IS USED ON ALL 82-84 C210'S. SUSPECT DISSIMILAR METALS.
